MathSciNet Relay Station
MathSciNet bibliographic data
MR1914238 (2003i:46022) 46C15 (46B03 46B04 46L70)
Becerra Guerrero, Julio; Rodríguez-Palacios, A. Transitivity of the norm on Banach spaces. Extracta Math. 17 (2002), no. 1, 1–58.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement